# SDR SWIA201128561

- Difficulty date: November 16, 2011
- Submitted: November 19, 2011
- Operation: Air carrier
- Aircraft: N810SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15093
- Aircraft time: 14,204 hours, 8,420 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHT OUT AT ROW 14.  (FLT 4841)  RELAMPED EMERGENCY LIGHT.
